# SDR 96ZZZX2491

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40482
- Make and model: Boeing 727-22
- Aircraft serial: 18330
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 420-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF AIRCRAFT, 3 EACH FASTENER HEADS FOUND WITH HEADS POPPED OFF ALONG THE SKIN LAP JOINT AT STR 28R BETWEEN BS 420 - BS 460.  ALSO, BULGING OF THE SKIN WAS EVIDENT AROUND THE FASTENERS INDICATING CORROSION.  AREA WAS REPAIRED PER BOEING SIB 727-53-0072, FIGURE 4.
